IJPAM: Volume 82, No. 5 (2013)
A SINGULAR MODEL IN A QUADRIC SURFACE
Department of Mathematics
University of Trento
38 123 Povo (Trento) - Via Sommarive, 14, ITALY
Abstract. Let be the normalization of an integral curve of type on . We give conditions on and for the non-existence of a pencil on partially composed with the or the obtained in from the projections .
Received: December 18, 2012
AMS Subject Classification: 14H51, 14H50
Key Words and Phrases:
Download paper from here.
DOI: 10.12732/ijpam.v82i5.11 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395